# SDR R61A201407040851

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 25,700 hours, 19,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0291
- Condition: Damaged
- Location: L1 Door
- Part time: 21,151 hours, 15,375 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE F/A OPENED THE L1 DOOR SHE NOTICED THAT THE GIRT BAR WAS STILL STUCK IN THE FLOOR AND THE SLIDE STARTED TO UNRAVEL.  MAINTENANCE INSPECTED AND R & R THE L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
